RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bezhaeva, Zinaida Ivanovna

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17

Number of views:
This page:498
Abstract pages:3638
Full texts:1229
References:382
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person19582
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/281916

Publications in Math-Net.Ru
2018
1. Z. I. Bezhaeva, V. I. Oseledets, “Quantum Markov states and quantum hidden Markov states”, Zap. Nauchn. Sem. POMI, 468 (2018),  13–23  mathnet; J. Math. Sci. (N. Y.), 240:5 (2019), 507–514  scopus
2017
2. Z. I. Bezhaeva, V. L. Kulikov, E. F. Olekhova, V. I. Oseledets, “Erdős measures on the Euclidean space and on the group of $A$-adic integers”, Tr. Mat. Inst. Steklova, 297 (2017),  38–45  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 28–34  isi  scopus
2015
3. Z. I. Bezhaeva, V. I. Oseledets, “Remarks on Quantum Markov States”, Funktsional. Anal. i Prilozhen., 49:3 (2015),  60–65  mathnet  elib; Funct. Anal. Appl., 49:3 (2015), 205–209  isi  scopus
2012
4. Z. I. Bezhaeva, V. I. Oseledets, “Calculation of the entropy for a hidden Markov chain”, Diskr. Mat., 24:1 (2012),  108–122  mathnet  mathscinet  elib; Discrete Math. Appl., 22:2 (2012), 207–223  elib  scopus
5. Z. I. Bezhaeva, V. I. Oseledets, “The entropy of the Erdos measure for the pseudogolden ratio”, Teor. Veroyatnost. i Primenen., 57:1 (2012),  158–167  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:1 (2013), 135–144  isi  elib  scopus
2010
6. Z. I. Bezhaeva, V. I. Oseledets, “The Erdős–Vershik problem for the golden ratio”, Funktsional. Anal. i Prilozhen., 44:2 (2010),  3–13  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:2 (2010), 83–91  isi  scopus
2006
7. Z. I. Bezhaeva, V. I. Oseledets, “Erdős measures for the goldenshift and Markov chains of the second order”, Teor. Veroyatnost. i Primenen., 51:1 (2006),  5–21  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:1 (2007), 28–41  isi  scopus
2005
8. Z. I. Bezhaeva, V. I. Oseledets, “Erdős measures, sofic measures, and Markov chains”, Zap. Nauchn. Sem. POMI, 326 (2005),  28–47  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 140:3 (2007), 357–368  scopus
1997
9. Z. I. Bezhaeva, V. I. Oseledets, “Concerning a stochastic dynamical system”, Mat. Zametki, 61:6 (1997),  803–809  mathnet  mathscinet  zmath; Math. Notes, 61:6 (1997), 675–680  isi
1996
10. Z. I. Bezhaeva, V. I. Oseledets, “An Example of a Strange Nonchaotic Attractor”, Funktsional. Anal. i Prilozhen., 30:4 (1996),  1–9  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:4 (1996), 223–229  isi
11. Z. I. Bezhaeva, V. I. Oseledets, “On the symmetric $\sigma$-algebra of a stationary Harris Markov process”, Teor. Veroyatnost. i Primenen., 41:4 (1996),  869–877  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:4 (1997), 741–748  isi
12. Z. I. Bezhaeva, V. I. Oseledets, “On the variance of sums for functions of a stationary Markov process”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  633–639  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 537–541  isi
1982
13. Z. I. Bežaeva, “Weak convergence of matrices of transition probabilities for the conditioned Markov chains”, Teor. Veroyatnost. i Primenen., 27:1 (1982),  57–66  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:1 (1982), 59–68  isi
1977
14. Z. I. Bežaeva, “Conditional Markov chains with denumerable set of states”, Teor. Veroyatnost. i Primenen., 22:3 (1977),  556–565  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:3 (1978), 543–553
1974
15. Z. I. Bezhaeva, “Ergodicity properties of conditional Markov chains”, Teor. Veroyatnost. i Primenen., 19:3 (1974),  547–557  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:3 (1975), 522–531
1973
16. Z. I. Bezhaeva, “Ergodic properties of conditional Markov chains”, Dokl. Akad. Nauk SSSR, 211:4 (1973),  761–763  mathnet  mathscinet  zmath
1971
17. Z. I. Bežaeva, “Limit theorems for conditional Markov chains”, Teor. Veroyatnost. i Primenen., 16:3 (1971),  437–445  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:3 (1971), 429–437

1979
18. Z. I. Bežaeva, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 24:2 (1979),  443  mathnet  mathscinet; Theory Probab. Appl., 24:2 (1979), 448

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020